UNIGE document Scientific Article
previous document  unige:12137  next document
add to browser collection
Title

Hyperbolic polygons and simple closed geodesics

Author
Published in Enseignement mathématique. 2006, vol. 52, no. 3/4, p. 295-317
Full text
Article (Published version) (346 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
PARLIER, Hugo. Hyperbolic polygons and simple closed geodesics. In: Enseignement mathématique, 2006, vol. 52, n° 3/4, p. 295-317. https://archive-ouverte.unige.ch/unige:12137

178 hits

2 downloads

Update

Deposited on : 2010-10-19

Export document
Format :
Citation style :